# SDR AALA20110125ORD01

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 34,927 hours, 14,394 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ORD - CREW REPORTED DURING APPROACH EXPERIENCED A TRAILING EDGE FLAP ASYMMETRY.  LEFT FLAP 15DG AND RIGHT FLAP INDICATOR 12DG, FLAPS WOULD NOT MOVE FROM THIS POSITION.  ACCOMPLISHED A GO-AROUND.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 7 SKEW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
